# SDR SWAA2023091992360

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SEAT TRACK HAS CORROSION ON TOP OF CROWN AT BS 639+10; 706+5; RBL 45; WL 208<[01] UPDATED MEAUSREMNTS TABLE; STEP 1 AND 2.;[02] VERIFIED CORRECTIVE ACTION STEP 1 AND STEPS 1 AND 2.;[03] UPDATED MEASURMENTS TABLE;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] TOOLING USED ON STEP 2 ID:ATS2472 CAL DATE:12/20/22 DUE DATE:12/31/23;[06] UPDATED STEP 3;[07] REJECTION. DURING OK TO INSTALL SEAT TRACK; FOUND SCRIBE MARKS ON BEAM FROM BS 540 TO BS 727B RBL 45 WL 208 [TTG8Q00N8BCX];[08] UPDATED STEP 4;[09] REMOVED AND REPLACED R/H CABIN SEAT TRACK AT BS 540-727B AND WAS ACCOMPLISHED ON FAULT# TTG8Q00NABR2 AND PER BOEING DWG# 144A5300 REV: E AND AMM 20-50-11-910-801;[10] REMOVED AND REPLACED R/H CABIN SEAT TRACK AT BS 540-727B PER BOEING DWG# 144A5300 REV: E AND AMM 20-50-11-910-801;[11] VERIFIED CORRECTIVE ACTION 10;[12] CARD COMPLETE
